# SDR CKSA98549

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B071114
- Condition: Corroded
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT STA 1760, STR 44R CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 51-30-02 AND DWG 65B04143 SHT 5.  CORROSION APPROX 8 LONG BY 1 WIDE BY .030 DEEP.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER.
